logo AFST
Asymptotic Solutions of nonlinear difference equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 17 (2008) no. 3, pp. 635-660.

We study the asymptotics of first-order nonlinear difference equations. In particular we present an asymptotic functional equation for potential asymptotic behaviour, and a theorem stating sufficient conditions for the existence of an actual solution with such asymptotic behaviour.

We study the asymptotics of first-order nonlinear difference equations. In particular we present an asymptotic functional equation for potential asymptotic behaviour, and a theorem stating sufficient conditions for the existence of an actual solution with such asymptotic behaviour.

Reçu le : 2006-11-01
Accepté le : 2008-05-01
Publié le : 2010-12-06
DOI : https://doi.org/10.5802/afst.1196
@article{AFST_2008_6_17_3_635_0,
     author = {I. P. van den Berg},
     title = {Asymptotic Solutions of nonlinear difference equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 17},
     number = {3},
     year = {2008},
     pages = {635-660},
     doi = {10.5802/afst.1196},
     zbl = {1170.39005},
     mrnumber = {2488235},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2008_6_17_3_635_0/}
}
I. P. van den Berg. Asymptotic Solutions of nonlinear difference equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 17 (2008) no. 3, pp. 635-660. doi : 10.5802/afst.1196. https://afst.centre-mersenne.org/item/AFST_2008_6_17_3_635_0/

[1] Artigue (M.), Gautheron (V.), Isambert (E.).— Une notion non standard d’attracteurs : les fleuves. Mathématiques finitaires Analyse non standard (Diener, M. and Wallet, G. eds.), Tome 2, Publ. Math. Univ. Paris VII, p. 191-208 (1989). | MR 1028798 | Zbl 0684.58021

[2] Benoît (E.), Callot (J.-L.), Diener (F.), Diener (M.) .— Chasse au canard, Collect. Math. 32, no. 1-4, p. 37-119 (1981). | MR 643399 | Zbl 0529.34046

[3] Benzaid (Z.), Lutz (D. A.) .— Asymptotic representation of solutions of perturbed systems of linear difference equations. Stud. Appl. Math. 77, no. 3, p. 195-221 (1987). | MR 1002291 | Zbl 0628.39002

[4] Van den Berg (I. P.) .— On solutions of polynomial growth of ordinary differential equations J. Differential Equations, 81 (2), p. 368-402 (1989). | MR 1016088 | Zbl 0699.34059

[5] Van den Berg (I. P.) .— Macroscopic rivers. In : Dynamic bifurcations (Benoît, E. ed.), Lect. N. Math. 1493, p. 190-209, Springer (1991). | MR 1167005 | Zbl 0875.34016

[6] Van den Berg (I. P.) .— Extended use of IST, Ann. Pure Appl. Logic 58 (1992). | MR 1169787 | Zbl 0777.03019

[7] Van den Berg (I. P.) .— Asymptotics of families of solutions of nonlinear difference equations, Logic and Analysis 2, p. 153-185 (2008). | MR 2403502 | Zbl 1170.39006

[8] Diener (F.), Diener (M.) (eds.) .— Nonstandard analysis in practice. Universitext, Springer (1995). | MR 1396794 | Zbl 0848.26015

[9] Diener (M.) .— Détermination et existence des fleuves en dimension deux, C. R. Acad. Sci. Paris Sér. I Math. 301, no. 20, p. 899-902 (1985). | MR 829057 | Zbl 0582.34066

[10] Diener (M.), Reeb (G.) .— Champs polynômiaux : nouvelles trajectoires remarquables, Bull. Soc. Math. Belg. Sér. A 38, p. 131-150 (1987). | MR 885526 | Zbl 0681.34034

[11] Elaydi (S.) .— An introduction to difference equations. 3 rd ed., Springer (2005). | MR 2128146 | Zbl 1071.39001

[12] Fruchard (A.), Schäfke (R.) .— Analytic solutions of difference equations with small step size. In memory of W. A. Harris, J. Differ. Equations Appl. 7, no. 5, p. 651-684 (2001). | MR 1871573 | Zbl 1006.39003

[13] Harris (W. A. Jr.), Sibuya (Y.) .— Asymptotic solutions of systems of nonlinear difference equations. Arch. Rational Mech. Anal. 15, p. 377-395 (1964). | MR 159148 | Zbl 0122.09704

[14] Harris (W. A. Jr.), Sibuya (Y.) .— On asymptotic solutions of systems of nonlinear difference equations. J. Reine Angew. Math. 222, p. 120-135 (1966). | MR 188653 | Zbl 0142.05703

[15] Immink (G. K.).— Asymptotics of analytic difference equations. Springer Lect. N. Math. 1085 (1984). | MR 765699 | Zbl 0548.39001

[16] Lakshmikantham (V.), Trigiante (D.) .— Theory of difference equations : numerical methods and applications. Second edition. Monographs and Textbooks in Pure and Applied Mathematics, 251. Marcel Dekker, Inc., New York (2002). | MR 1988945 | Zbl 1014.39001

[17] Nelson (E.) .— Internal Set Theory, Bull. Amer. Math. Soc. 83, no. 6, p. 1165-1198 (1977). | MR 469763 | Zbl 0373.02040

[18] Nörlund (N. E.) .— Sur les équations linéaires aux différences finies à coefficients rationnels. Acta Math. 40, no. 1, p. 191-249 (1916). | MR 1555137

[19] Nörlund (N. E.) .— Mémoire sur le calcul aux différences finies. Acta Math. 44, no. 1, p. 71-212 (1923). | MR 1555184

[20] Poincaré (R.) .— Sur les équations linéaires aux différences ordinaires et aux différences finies, American Journal of Mathematics 7, 203-258 (1885).

[21] Robinson (A.) .— Non-standard analysis. 3 rd ed., Princ. Univ. Press (1996). | MR 1373196 | Zbl 0843.26012